# SDR DALA2021091005349

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 18,387 hours, 2,276 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 SEAT 58B PATH LIGHTING INOP. CORRECTIVE ACTION: SECURED LOOSE CONNECTION AT SEAT 58B LIGHT. (8111773)
